Resurgence and highest level’s connection-to-Stokes formulæ for some linear meromorphic differential systems
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 26 (2017) no. 3, pp. 645-685.

In this article, we consider a linear meromorphic differential system with several levels. We prove that the Borel transforms of its highest level’s reduced formal solutions are summable-resurgent and we give the general form of all their singularities. This one is then precised in restriction to some convenient hypotheses on the geometric configuration of singular points. Next, under the same hypotheses, we state exact formulæ to express some highest level’s Stokes multipliers of the initial system in terms of connection constants in the Borel plane, generalizing thus formulæ already displayed by M. Loday-Richaud and the author for systems with a single level. As an illustration, we develop one example.

Dans cet article, nous considérons un système différentiel linéaire méromorphe à multiples niveaux. Nous démontrons que les transformées de Borel de ses solutions formelles réduites de plus haut niveau sont résurgentes-sommables et nous donnons la forme générale de toutes leurs singularités. Celle-ci est ensuite précisée pour certaines configurations géométriques des points singuliers. Pour ces mêmes configurations, nous énonçons également des formules exactes permettant d’exprimer les multiplicateurs de Stokes de plus haut niveau du système initial à l’aide de constantes de connexion dans le plan de Borel, généralisant ainsi les formules déjà données par M. Loday-Richaud et l’auteur pour les systèmes de niveau unique. Ces formules sont illustrées par un exemple.

Received:
Accepted:
Published online:
DOI: 10.5802/afst.1548
Classification: 34M03,  34M25,  34M30,  34M35,  34M40
Keywords: Linear differential system, multisummability, Stokes phenomenon, Stokes multipliers, resurgence, singularities, connection constants
Remy, Pascal 1

1 Lycée Les Pierres Vives, 1 rue des Alouettes, 78420 Carrières-sur-Seine, France
@article{AFST_2017_6_26_3_645_0,
     author = {Remy, Pascal},
     title = {Resurgence and highest level{\textquoteright}s {connection-to-Stokes} formul{\ae} for some linear meromorphic differential systems},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {645--685},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 26},
     number = {3},
     year = {2017},
     doi = {10.5802/afst.1548},
     zbl = {1384.34092},
     mrnumber = {3669968},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1548/}
}
TY  - JOUR
AU  - Remy, Pascal
TI  - Resurgence and highest level’s connection-to-Stokes formulæ for some linear meromorphic differential systems
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2017
DA  - 2017///
SP  - 645
EP  - 685
VL  - Ser. 6, 26
IS  - 3
PB  - Université Paul Sabatier, Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1548/
UR  - https://zbmath.org/?q=an%3A1384.34092
UR  - https://www.ams.org/mathscinet-getitem?mr=3669968
UR  - https://doi.org/10.5802/afst.1548
DO  - 10.5802/afst.1548
LA  - en
ID  - AFST_2017_6_26_3_645_0
ER  - 
%0 Journal Article
%A Remy, Pascal
%T Resurgence and highest level’s connection-to-Stokes formulæ for some linear meromorphic differential systems
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2017
%P 645-685
%V Ser. 6, 26
%N 3
%I Université Paul Sabatier, Toulouse
%U https://doi.org/10.5802/afst.1548
%R 10.5802/afst.1548
%G en
%F AFST_2017_6_26_3_645_0
Remy, Pascal. Resurgence and highest level’s connection-to-Stokes formulæ for some linear meromorphic differential systems. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 26 (2017) no. 3, pp. 645-685. doi : 10.5802/afst.1548. http://archive.numdam.org/articles/10.5802/afst.1548/

[1] Balser, Werner Summation of formal power series through iterated Laplace integrals, Math. Scand., Volume 70 (1992) no. 2, pp. 161-171 | DOI | MR | Zbl

[2] Balser, Werner Formal power series and linear systems of meromorphic ordinary differential equations, Universitext, Springer, New-York, 2000, xviii+299 pages | Zbl

[3] Balser, Werner; Braaksma, Boele L. J.; Ramis, Jean-Pierre; Sibuya, Yasutaka Multisummability of formal power series solutions of linear ordinary differential equations, Asymptot. Anal., Volume 5 (1991) no. 1, pp. 27-45 | DOI | MR | Zbl

[4] Balser, Werner; Jurkat, Wolfgang B.; Lutz, Donald A. Birkhoff invariants and Stokes multipliers for meromorphic linear differential equations, J. Math. Anal. Appl., Volume 71 (1979), pp. 48-94 | DOI | MR | Zbl

[5] Balser, Werner; Jurkat, Wolfgang B.; Lutz, Donald A. A general theory of invariants for meromorphic differential equations; Part I, formal invariants, Funkcial. Ekvac., Volume 22 (1979), pp. 197-221 | Zbl

[6] Balser, Werner; Jurkat, Wolfgang B.; Lutz, Donald A. On the reduction of connection problems for differential equations with an irregular singular point to ones with only regular singularities I, SIAM J. Math. Anal., Volume 12 (1981) no. 5, pp. 691-721 | DOI | MR | Zbl

[7] Balser, Werner; Jurkat, Wolfgang B.; Lutz, Donald A. Transfer of connection problems for meromorphic differential equation of rank r2 and representations of solutions, J. Math. Anal. Appl., Volume 85 (1982), pp. 488-542 | DOI

[8] Balser, Werner; Jurkat, Wolfgang B.; Lutz, Donald A. Transfer of connection problems for first level solutions of meromorphic differential equations and associated Laplace transforms, J. Reine Angew. Math., Volume 344 (1983), pp. 149-170 | MR | Zbl

[9] Balser, Werner; Jurkat, Wolfgang B.; Lutz, Donald A. On the reduction of connection problems for differential equations with an irregular singular point to ones with only regular singularities II, SIAM J. Math. Anal., Volume 19 (1988) no. 2, pp. 398-443 | DOI | MR | Zbl

[10] Birkhoff, George David Singular points of ordinary linear differential equations, Trans. Am. Math. Soc., Volume 10 (1909), pp. 436-470 | DOI | MR

[11] Braaksma, Boele L. J. Multisummability and Stokes multipliers of linear meromorphic differential equations, J. Differ. Equations, Volume 92 (1991), pp. 45-75 | DOI | MR | Zbl

[12] Braaksma, Boele L. J.; Immink, Geertrui Klara; Sibuya, Yasutaka The Stokes phenomenon in exact asymptotics, Pac. J. Math., Volume 187 (1999) no. 1, pp. 13-50 | DOI | MR

[13] Deligne, Pierre Equations différentielles à points singuliers réguliers, Lecture Notes in Math., 163, Springer, Berlin, 1970, 133 pages | Zbl

[14] Écalle, J. Les fonctions résurgentes. III : l’équation du pont et la classification analytique des objets locaux, Publ. Math. Orsay, 85-05, Université Paris-Sud, 1985, 585 pages | Zbl

[15] Loday-Richaud, Michèle Calcul des invariants de Birkhoff des systèmes d’ordre deux, Funkcial. Ekvac., Volume 33 (1990) no. 2, pp. 161-225 | MR | Zbl

[16] Loday-Richaud, Michèle Stokes phenomenon, multisummability and differential Galois groups, Ann. Inst. Fourier, Volume 44 (1994) no. 3, pp. 849-906 | DOI | Numdam | MR | Zbl

[17] Loday-Richaud, Michèle Rank reduction, normal forms and Stokes matrices, Expo. Math., Volume 19 (2001) no. 3, pp. 229-250 | DOI | MR | Zbl

[18] Loday-Richaud, Michèle Divergent series, summability and resurgence II. Simple and multiple summability., Lecture Notes in Math., 2154, Springer, 2016, xxiii+272 pages | MR | Zbl

[19] Loday-Richaud, Michèle; Remy, Pascal Resurgence, Stokes phenomenon and alien derivatives for level-one linear differential systems, J. Differ. Equations, Volume 250 (2011) no. 3, pp. 1591-1630 | DOI | MR | Zbl

[20] Lutz, Donald A.; Schäfke, Reinhard Calculating connection coefficients for meromorphic differential equations, Complex Var. Theory Appl., Volume 34 (1997) no. 1-2, pp. 145-170 | MR | Zbl

[21] Malgrange, Bernard Introduction aux travaux de J. Écalle, Enseign. Math., Volume 31 (1985), pp. 261-282 | Zbl

[22] Malgrange, Bernard Fourier transform and differential equations, Recent Developments in Quantum Mechanics (Mathematical Physics Studies), Volume 12 (1991), pp. 33-48 | MR

[23] Malgrange, Bernard; Ramis, Jean-Pierre Fonctions multisommables, Ann. Inst. Fourier, Volume 42 (1992) no. 1-2, pp. 353-368 | DOI | Numdam | MR | Zbl

[24] Martinet, Jean; Ramis, Jean-Pierre Théorie de Galois différentielle et resommation, Computer algebra and differential equations (1989), pp. 117-214 | Zbl

[25] Martinet, Jean; Ramis, Jean-Pierre Elementary acceleration and multisummability, Ann. Inst. H. Poincaré Phys. Théor., Volume 54 (1991) no. 4, pp. 331-401 | Numdam | MR | Zbl

[26] Morales-Ruiz, Juan J.; Ramis, Jean-Pierre Galoisian obstructions to integrability of Hamiltonian systems I & II, Methods Appl. Anal., Volume 8 (2001) no. 1, pp. 33-111 | MR | Zbl

[27] Morales-Ruiz, Juan J.; Ramis, Jean-Pierre; Simó, Carles Integrability of Hamiltonian systems and differential Galois groups of higher variational equations, Ann. Sci. Éc. Norm. Supér., Volume 40 (2007) no. 6, pp. 845-884 | DOI | Numdam | MR | Zbl

[28] Ramis, Jean-Pierre Théorèmes d’indices Gevrey pour les équations différentielles ordinaires, Mem. Am. Math. Soc., Volume 286 (1984), viii+95 pages | Zbl

[29] Ramis, Jean-Pierre Phénomène de Stokes et resommation, C. R. Acad. Sci. Paris, Volume 301 (1985) no. 4, pp. 99-102 | MR | Zbl

[30] Ramis, Jean-Pierre Filtration de Gevrey sur le groupe de Picard-Vessiot d’une équation différentielle irrégulière (juin 1985), P. Deligne, B. Malgrange, J.-P. Ramis, Singularités irrégulières (Documents Mathématiques (Paris) (Mathematical Documents (Paris))), Volume 5, Société Mathématique de France, Paris, 2007

[31] Remy, Pascal First level’s connection-to-Stokes formulae for meromorphic linear differential systems, Adv. Dyn. Syst. Appl., Volume 7 (2012) no. 2, pp. 249-285 | MR

[32] Remy, Pascal Matrices de Stokes-Ramis et constantes de connexion pour les systèmes différentiels linéaires de niveau unique, Ann. Fac. Sci. Toulouse, Volume 21 (2012) no. 1, pp. 93-150 | DOI | Numdam | MR | Zbl

[33] Sauzin, David Resurgent functions and splitting problems, RIMS Kôkyûroku, Volume 1493 (2005), pp. 48-117

[34] Sibuya, Yasutaka Linear differential equations in the complex domain: problems of analytic continuation, Translation of Mathematical Monographs, 82, Amer. Math. Soc., 1990 | MR | Zbl

Cited by Sources: